# SDR SWAA2022052603618

- Difficulty date: May 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 19,680 hours, 9,210 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Part number: 212A91041
- Condition: Broken
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PNEUMATIC DUCT SUPPORT BRACKET BROKEN AT STA 540 ; 58 INCHES LBL. MARKED; PIC INCLUDED. / [01] L/H WING PNEUMATIC DUCT SUPPORT BRACKET (212A9104-1) REMOVED; REPLACED; AND LEAK CHECKED ON WORK ORDER # 12250R522;[02] C/W INSPECTION.
